# SDR ARWA000902

- Difficulty date: September 26, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 193A1158
- Aircraft time: 56,280 hours, 19,976 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF AT SKBO.  REMOVED NOSE GEAR PIN.
